# SDR CA020204001

- Difficulty date: February 2, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Airbus A320-231
- Engine: Iae V2500A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7079101
- Condition: Ruptured
- Location: Hyd System
- Component: No 1 Hydraulic
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOST HYDARULIC QUANTITY IN GREEN SYSTEM AND LOW PRESSURE WARNING ON ENGINE 1 HYDRAULIC SYSTEM(GREEN). CREW SWITCHED OFF THE EDP AND PTU AT FIRST INDICATION OF FLUID LOSS AND USED THE EMERGENCY FREE FALL GEAR EXTENSION HANDLE. MAINTENANCE FOUND A RUPTURED HOSE BETWEEN THE E.D.P. AND THE LOW PRESSURE SWITCH. THE GREEN RESEVOIR HAD 8 LTRS REMAINING AND FURTHER CHECKS FOUND THAT NO OVERWEIGHT LANDING CHECKS WERE REQUIRED. THE AIRCRAFT WAS DISPATCHED UNDER MEL AND PARTS ORDERED.
